# SDR A6WA2017031644861

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,016 hours, 29,955 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Reported
- Location: Wheel Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL,  RECEIVED AN ANTI-SKID OTBD CAUTION MESSAGE.  ABORTED THE TAKE-OFF AT 121 KTS.   REMOVED AND REPLACED THE NR 4 WHEEL SPEED TRANSDUCER CONNECTOR P412 IAW SUP 09-062H.  OPS CHECKED GOOD.
